# SDR SWIA2018073144944

- Difficulty date: July 31, 2018
- Submitted: July 31, 2018
- Operation: Air carrier
- Aircraft: N880AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7606
- Aircraft time: 36,601 hours, 34,027 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Screw
- Condition: Loose
- Location: Rt Wing
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

STRONG INTERMITTENT FUEL SMELL IN THE FLIGHT DECK IN FLIGHT AND ON GROUND. APU RAN ENTIRE FLIGHT. (FLT 5421) CLOSED SECURED LOOSE PANEL SCREWS ON RIGHT WING, NR 5 FUEL PANEL AS REQUIRED. NO LEAKS NOTED. RAN APU AND ENGINES, OPERATED BLEED AIR WITH NO FUEL SMELL NOTED. OPS CHECKS, GOOD.
